mental-health-icon
Muscle spasms after stopping clonazepam
I was for some time taking 0.5mg clonazepam and then I reduced it to 0.25mg as per doctors suggestion. After stopping it a different type of muscle spasm and neural issues started. The upper arm and thighs muscles have become soo weak within 2 to 3 days that muscle pain starts even after walking for 3 to 4 mins. Sometimes I feel some neural problems also, just feel some nerves are blinking (sometimes) and there is some issue. I am not sure whether it is due to clonazepam or some other reason, please confirm what may be the case.
72 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

What was your diagnoses? We’re you taking any other medications ? Your doctor can review and institute a more slower withdrawal. That would resolve your issue.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
It's nothing.. You need some change of treatment.. Contact for evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.